Skip to Main content Skip to Navigation
Journal articles

Une hiérarchie des parties rationnelles de ${N}^{2}$

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619356
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 11:08:33 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619356, version 1

Collections

Citation

Jean Berstel. Une hiérarchie des parties rationnelles de ${N}^{2}$. Mathematical Systems Theory, Springer-Verlag, 1973, 7 (1), pp.114-137. ⟨hal-00619356⟩

Share

Metrics

Record views

206